Alert archive / Texas / Blizzard Watches in 2015

Blizzard Watch 1, NWS Midland/Odessa, TX

December 25, 2015Andrews County, Gaines County, Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this blizzard watch at Dec 25, 2015, 4:01 AM CST for Andrews County, Gaines County, Texas; Eddy County, Lea County, New Mexico. It took effect at Dec 26, 2015, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 25, 2015, 4:01 AM CST (10:01 UTC)
In effect from
Dec 26, 2015, 6:00 PM CST
Expired
Dec 25, 2015, 1:43 PM CST
In force
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 122 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2066 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WWUS44 KMAF 251001
WSWMAF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
401 AM CST FRI DEC 25 2015

...BLIZZARD WATCH IS NOW IN EFFECT FOR SOUTHEAST NEW MEXICO...THE
NORTHWEST PERMIAN BASIN...AND THE GUADALUPE MOUNTAINS SATURDAY
EVENING THROUGH SUNDAY NIGHT... 
...WINTER STORM WATCH IN EFFECT FOR MOST OF WEST TEXAS SATURDAY
EVENING THROUGH SUNDAY NIGHT...

.A MAJOR WINTER STORM IS EXPECTED TO TRACK ACROSS THE REGION LATE
THIS WEEKEND WITH VERY COLD TEMPERATURES AND HEAVY SNOW. A STRONG
COLD FRONT WILL MOVE THROUGH THE AREA DURING THE DAY SATURDAY
WITH TEMPERATURES FALLING BELOW FREEZING AFTER SUNSET.
PRECIPITATION IS EXPECTED TO DEVELOP OVER THE AREA SATURDAY
INITIALLY AS RAIN AND TRANSITION TO ALL SNOW SATURDAY NIGHT AND
CONTINUING SUNDAY. HEAVY SNOW ACCUMULATIONS ARE POSSIBLE ACROSS
THE WATCH AREA. STRONG WINDS WILL MAKE FOR VERY COLD WIND CHILLS
AND ALSO CREATE LOW VISIBILITIES DUE TO BLOWING SNOW. PERSONS
PLANNING ON TRAVELING ACROSS WEST TEXAS OR SOUTHEAST NEW MEXICO
LATE SATURDAY THROUGH SUNDAY NIGHT SHOULD CONSIDER ALTERNATE
PLANS.

NMZ027>029-033-034-TXZ045-050-258-252200-
/O.CAN.KMAF.WS.A.0004.151227T0000Z-151228T1200Z/
/O.NEW.KMAF.BZ.A.0001.151227T0000Z-151228T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
ANDREWS-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...ANDREWS...GUADALUPE MOUNTAINS NP...PINE SPRINGS
401 AM CST FRI DEC 25 2015 /301 AM MST FRI DEC 25 2015/

...BLIZZARD WATCH IS NOW IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SUNDAY NIGHT...

THIS REPLACES THE WINTER STORM WATCH.

* TIMING...SATURDAY EVENING THROUGH SUNDAY NIGHT.

* WINDS AND VISIBILITY...NORTHERLY WINDS OF 30 TO 40 MPH WITH
  FREQUENT GUSTS NEAR 55 MPH. STRONGER WINDS ARE EXPECTED THROUGH
  GUADALUPE PASS. VISIBILITIES FROM FALLING AND BLOWING SNOW
  COULD FALL TO NEAR ZERO AT TIMES.

* SNOW ACCUMULATIONS...WIDESPREAD 6 TO 12 INCHES WITH LOCALLY
  HEAVIER AMOUNTS POSSIBLE. SNOW DRIFTS GREATER THAN 5 FEET ARE
  POSSIBLE.

* WIND CHILLS...THE COMBINATION OF STRONG NORTH WINDS AND BITTERLY
  COLD TEMPERATURES WILL PRODUCE WIND CHILLS NEAR ZERO DEGREES AT
  TIMES.

* IMPACTS...TRAVEL WILL BECOME EXTREMELY HAZARDOUS AND COULD
  BECOME IMPOSSIBLE IN THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL EXTREMELY
DANGEROUS. ONLY TRAVEL IN EMERGENCY SITUATIONS.

&&

$$

TXZ075-252200-
/O.EXA.KMAF.WS.A.0004.151227T0000Z-151228T1200Z/
PECOS-
INCLUDING THE CITY OF...FORT STOCKTON
401 AM CST FRI DEC 25 2015

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SUNDAY NIGHT...

* TIMING...SATURDAY EVENING THROUGH SUNDAY NIGHT.

* WINDS AND VISIBILITY...NORTHERLY WINDS OF 15 TO 25 MPH WITH
  OCCASIONAL GUSTS NEAR 40 MPH. VISIBILITIES FROM FALLING AND
  BLOWING SNOW COULD FALL TO NEAR ONE QUARTER MILE AT TIMES.

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE
  POSSIBLE WITH LOCALLY HEAVIER AMOUNTS POSSIBLE.

* IMPACTS...TRAVEL WILL BECOME VERY HAZARDOUS SATURDAY NIGHT INTO
  SUNDAY AS ROADS BECOME ICY AND BLOWING SNOW REDUCES
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

TXZ046>048-051>053-057>063-067>070-074-079-080-252200-
/O.CON.KMAF.WS.A.0004.151227T0000Z-151228T1200Z/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PRESIDIO VALLEY-MARFA PLATEAU-
INCLUDING THE CITIES OF...LAMESA...GAIL...SNYDER...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...PRESIDIO...MARFA
401 AM CST FRI DEC 25 2015

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH LATE SUNDAY NIGHT...

* TIMING...SATURDAY EVENING THROUGH SUNDAY NIGHT.

* WINDS AND VISIBILITY...NORTHERLY WINDS OF 20 TO 35 MPH WITH
  OCCASIONAL GUSTS NEAR 50 MPH. VISIBILITIES FROM FALLING AND
  BLOWING SNOW COULD FALL TO NEAR ONE QUARTER MILE OR LESS AT
  TIMES.

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS OF 3 TO 6 INCHES
  POSSIBLE WITH LOCALLY HIGHER AMOUNTS.

* OTHER IMPACTS...TRAVEL WILL BECOME VERY HAZARDOUS SATURDAY
  NIGHT INTO SUNDAY AS ROADS BECOME ICY AND BLOWING SNOW REDUCES
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

STROBIN
1 follow-up statement
671 
WWUS44 KMAF 251943
WSWMAF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
143 PM CST FRI DEC 25 2015

...BLIZZARD WARNING IN EFFECT FOR SOUTHEAST NEW MEXICO...THE
NORTHWEST PERMIAN BASIN...AND THE GUADALUPE MOUNTAINS SATURDAY
EVENING THROUGH EARLY MONDAY... 
...WINTER STORM WARNING IN EFFECT FOR MOST OF WEST TEXAS SATURDAY
EVENING THROUGH EARLY MONDAY...

.A MAJOR WINTER STORM WILL TRACK ACROSS THE REGION THIS WEEKEND
BRINGING VERY COLD TEMPERATURES AND HEAVY SNOW. A STRONG COLD
FRONT WILL BLOW THROUGH THE AREA DURING THE DAY SATURDAY WITH
TEMPERATURES FALLING BELOW FREEZING AFTER SUNSET. PRECIPITATION IS
EXPECTED TO DEVELOP OVER THE AREA SATURDAY INITIALLY AS RAIN AND
TRANSITION TO ALL SNOW SATURDAY NIGHT AND CONTINUE SUNDAY. HEAVY
SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE AREA. STRONG WIND WILL
MAKE FOR VERY COLD WIND CHILLS AND ALSO CREATE LOW VISIBILITIES
DUE TO BLOWING SNOW. TRAVEL ACROSS WEST TEXAS OR SOUTHEAST NEW
MEXICO LATE SATURDAY THROUGH EARLY MONDAY IS DISCOURAGED.

NMZ027>029-033-034-TXZ045-050-258-260345-
/O.UPG.KMAF.BZ.A.0001.151227T0000Z-151228T1200Z/
/O.NEW.KMAF.BZ.W.0001.151227T0000Z-151228T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
ANDREWS-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...ANDREWS...GUADALUPE MOUNTAINS NP...PINE SPRINGS
143 PM CST FRI DEC 25 2015 /1243 PM MST FRI DEC 25 2015/

...BLIZZARD WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ SATURDAY
TO 6 AM CST /5 AM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A
BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/
SATURDAY TO 6 AM CST /5 AM MST/ MONDAY. THE BLIZZARD WATCH IS NO
LONGER IN EFFECT. 

* TIMING...SATURDAY EVENING THROUGH EARLY MONDAY.

* WINDS AND VISIBILITY...NORTHERLY WINDS OF 30 TO 40 MPH WITH
  FREQUENT GUSTS NEAR 55 MPH. STRONGER WINDS ARE EXPECTED THROUGH
  GUADALUPE PASS. VISIBILITIES FROM FALLING AND BLOWING SNOW COULD
  DROP TO NEAR ZERO AT TIMES.

* SNOW ACCUMULATIONS...WIDESPREAD 6 TO 12 INCHES WITH LOCALLY 
  HEAVIER AMOUNTS POSSIBLE. SNOW DRIFTS GREATER THAN 5 FEET ARE 
  POSSIBLE. 

* WIND CHILLS...THE COMBINATION OF STRONG NORTH WINDS AND 
  BITTERLY COLD TEMPERATURES WILL PRODUCE WIND CHILLS NEAR ZERO 
  DEGREES AT TIMES. 

* IMPACTS...TRAVEL WILL BECOME EXTREMELY HAZARDOUS AND COULD 
  BECOME IMPOSSIBLE IN THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

TXZ046>048-051>053-057>063-067>070-074-075-079-080-260345-
/O.UPG.KMAF.WS.A.0004.151227T0000Z-151228T1200Z/
/O.NEW.KMAF.WS.W.0008.151227T0000Z-151228T1200Z/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
INCLUDING THE CITIES OF...LAMESA...GAIL...SNYDER...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA
143 PM CST FRI DEC 25 2015

...WINTER STORM WARNING IN EFFECT FROM 6 PM SATURDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A
WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6
PM SATURDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* TIMING...SATURDAY EVENING THROUGH EARLY MONDAY.

* WINDS AND VISIBILITY...NORTHERLY WINDS OF 20 TO 35 MPH WITH
  OCCASIONAL GUSTS NEAR 50 MPH. VISIBILITIES FROM FALLING AND
  BLOWING SNOW COULD DROP TO NEAR ONE QUARTER MILE OR LESS AT
  TIMES.

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS GENERALLY 3 TO 6
  INCHES... EXCEPT ACCUMULATIONS OF 6 TO 12 INCHES FOR THE
  NORTHEAST PERMIAN BASIN. SNOW DRIFTS OF 1 TO 3 FEET POSSIBLE.

* WIND CHILLS...THE COMBINATION OF STRONG NORTH WINDS AND BITTERLY
  COLD TEMPERATURES WILL PRODUCE WIND CHILLS OF 0 TO 10 DEGREES AT
  TIMES.

* IMPACTS...TRAVEL WILL BECOME VERY HAZARDOUS SATURDAY NIGHT INTO
  SUNDAY AS ROADS BECOME ICY AND BLOWING SNOW REDUCES
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

What forecasters said that day

The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this blizzard watch went out at Dec 24, 11:19 PM CST, 4 hours 42 minutes earlier.

Area forecast discussion, Dec 24, 11:19 PM CST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1119 PM CST THU DEC 24 2015

.AVIATION...
06Z TAF issuance
VFR wx will persist. Little change from previous forecast
with winds mostly less than 6 kts thru the night, before increasing
Fri 15-19Z with some gusts to around 20kts.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Winter Storm Watch from Saturday afternoon through late Sunday
     night FOR THE FOLLOWING ZONES... Central Lea County...Eddy
     County Plains...Guadalupe Mountains NP/Lincoln NF/LNZ...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southeast Plains/BLM Roswell/LNZ...Southern Lea County.

TX...Winter Storm Watch from Saturday evening through late Sunday
     night FOR THE FOLLOWING ZONES... Andrews...Borden...Crane...
     Davis/Apache Mountains Area...Dawson...Ector...Gaines...
     Glasscock...Guadalupe Mountains...Howard...Loving...Marfa
     Plateau...Martin...Midland...Mitchell...Presidio Valley...
     Reagan...Reeves County and Upper Trans Pecos...Scurry...
     Upton...Van Horn and Highway 54 Corridor...Ward...Winkler.

&&

29
Hazardous weather outlook, Dec 25, 3:37 AM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 AM CST FRI DEC 25 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-260945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
337 AM CST FRI DEC 25 2015 /237 AM MST FRI DEC 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MAJOR WINTER STORM WILL AFFECT THE REGION LATE THIS CHRISTMAS
WEEKEND...WITH SIGNIFICANT SNOWFALL AND BLOWING SNOW POSSIBLE.
THIS COULD SERIOUSLY IMPACT TRAVEL CONDITIONS ACROSS THE REGION
DUE TO SLICK ROADS AND REDUCED VISIBILITIES. HIGH WIND WILL ALSO
BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS EARLY SUNDAY. A
BLIZZARD WATCH IS IN EFFECT FOR THE GUADALUPE
MOUNTAINS...SOUTHEAST NEW MEXICO AND THE NORTHWEST PERMIAN BASIN
SATURDAY NIGHT THROUGH SUNDAY NIGHT. A WINTER STORM WATCH IS IN
EFFECT FOR MOST OF WEST TEXAS FOR THE SAME TIME PERIOD.

WIND CHILLS NEAR ZERO CAN ALSO BE EXPECTED BEHIND THE FRONT MUCH
OF SUNDAY.

PLEASED STAY TUNED TO THE LATEST FORECASTS...ESPECIALLY IF TRAVELING
LATE THIS HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 1:43 PM CSTBlizzard WarningMAFAndrews, Borden, Dawson, Gaines, Martin62 hr
Dec 25, 1:43 PM CSTWinter Storm WarningMAFBorden, Crane, Dawson, Ector, Glasscock, Howard and 10 more62 hr

Nearby

Blizzard Watches in Texas, 2015Blizzard Watches in New Mexico, 2015Every blizzard watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.